Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is headache or migraine headache a side effect of evista?

Premium Questions

Dr.   Tushar Kanti Biswas MD

I have been taking Vasograin & Neprosyn 500 together for my headache. The frequency has increased now to about one dose after two or three days. Is there any side effect and also advise some some ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. REMY KOSHY MD

migraine ? during attack, i take Arflur - MR...is this tablet safe ? or having major side effects ? should ...hi...i am getting married very soon...it has been told to me by many doctors that... View answer

Answered by : Dr. REMY KOSHY ( General & Family Physician)
Dr. Albana Sejdini MD

, bulimia, obsessive-compulsive behaviors, and recently has been suffering migraine headaches . After an MRI ... of the violent temper, anger, and various side effects of those drugs. She... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Sudhir Kumar MD

pain syndrome . I ve had migraine headaches for 20 years or so that have been relatively stable. I also ... concerned about side effects of antidepressants, even older class ones. I know this... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Sudhir Kumar MD

why would a doctor put me on a seizure medication that has a side effect of worse or more frequent ... use that is prescription besides a narcotic to treat migraine headaches? I have tried... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)

Public Forum Discussions

Dr.  Ramashanker Yadav MD

I have extreme migraine headaches. can t see right and see double. one one of the head hurst behimd bu eye and the left of side of my head to arm hurts and tingles. My jaw has been hurting also. I am ... View answer

Answered by : Dr. Ramashanker Yadav ( Psychiatrist)
Dr. Dr/Mustafa MD

My wife ( a house wife ) is suffering from migraine since last 5 years. she is taking tab batacap tr-40 AS ADVISED BY DOCTOR. . still she gets severe headache and some times vomitting. her one side ... View answer

Answered by : Dr. Dr/Mustafa ( Neurologist)
Dr. Evuri Pavan Kumar MD

I frequently have migraine headache during the early hours of the morning which continue till around mid day. My doctor prescribed Maxalt wafer 10 mg. This is very effective but the headache... View answer

Answered by : Dr. Evuri Pavan Kumar ( General & Family Physician)
Dr. Arpit Kumar MD

in day affected. Let me also no if any side effects and alternate solution for migraine reducing. Thanks ...Hello I am having Migraine from past 4 years, now from almost 1.5 years i am taking... View answer

Answered by : Dr. Arpit Kumar ( Neurologist)
Dr.  Yogapriya Vasudevan MD

) using dart tablet for recovery from headache causes any side effects? 3) kindly give some solutions ... be one side and both side sometimes. The reason I found out for this... View answer

Answered by : Dr. Yogapriya Vasudevan ( General & Family Physician)

Mobile Questions and Answers

Dr. Prasad MD

If the migraines attacks are very frequent, you will need prophylactic medications such as amitriptyline. In the meanwhile life style changes is essential.

Dr.  T Chandrakant MD

Migraine is a vascular disorder of the scalp .

Dr.   S. Samanta MD

yes, she should take this medicine for such migrainous headaches!